my husband discontinued gabapentin about six weeks ago. He's in awful shape, still has side affects! he's weak, tired, confused, dizzy, lost weight, can't sleep well, etc. we don't know what to do. Doc says no, it's out of his system now. Reminds me of a hurricane that has gone through, it's gone but left lots of disaster in its wake!
Lori 68: I am so sorry you have not gotten a answer from here we were having problems now some old question are popping up... What dose of Gabapentin was your husband on. And more importaint how is he doing now.Did the doctor taper him off or did he just stop taking it. Please post a answer and someone well get back to you soon..Again im so sorry that your question was not on board until now and hope all is okay. Chuck1957
Go to another doctor!!! Immediately!!! Perhaps he will find the answer. Your husband should have tapered off the gabapentin - did he? You cannot just stop the medication - it will throw you into all
kinds of tailspins. See another doctor right away. Maybe your
local hospital has a list of doctors to choose from. Good luck and god bless. Trish
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2014 • 2 answers
Posted 22 Jul 2014 • 8 answers
Posted 13 Aug 2014 • 4 answers
Posted 16 Oct 2014 • 5 answers
Posted 12 Apr 2015 • 2 answers